Write a review

Dysport and Botox Together - Tight Head

Almost 2 weeks ago I had dysport for the first...

Almost 2 weeks ago I had dysport for the first time in my forehead and botox in my upper forehard and around my eyes.

The doctor did not tell me that they are usually not combined. I had a bad reaction when she injected the dysport with pain and swelling so I asked her to switch. Since then, my eyelids are swollen and my whole scalp is tight and tingly. I have chest tightness too and went to the ER but my heart seems fine. I am extremely nervous about the combination now.

I was looking fatigued and wanted a more youthful look. I probbaly just look more anxious as I am so freaked out by the symtoms. I had 50 units of dysport and I am not sure the amount of botox. Any advice would be really appreciated.

I am afraid of where it may have migrated or is this anxiety? Has anyone else experienced these side effects? or did both procedures at the same time?
WOW, I'm so glad to read this today!!! Apparently in my opinion, there are some serious side effects from Dysport how can these individuals have the similar side effects . What if you heart was already weak? Then what could happen to you? Who is willing to take that risk? I get migraines when I've used Botox, so I considered Dysport. But I had so much anxiety when I was at the clinic that after talking to the nice staff at the clinic we decided to that I would have a scratch test using Dysport! The scratch test they give you at the allergist, because I was so scared to just have them use Dysport in my body so they did a smallest injection of Dysport on behind my ear! But after reading this there is no way I will ever have try this I think Pellevue or brow lift might be safer.
Reply
I have never had a patient personally with these reactions. The other thing is that sometimes things can be unrelated to the injection. A colleague of mine gave a patient a brow lift and 1 week later she developed breast cancer. Now..we all know she wouldve developed breast cancer regardless if she got the eyebrow lift or not but in her mind..the browlift gave her breast cancer. I had a patient who was playing catch with his son. During the catch, the football hit him in the chest. A couple days later he started coughing and a week after that went and saw his primary doctor who got a chest film and found he had lung cancer. In his mind he was convinced the football in the chest had something to do with it. However, all scientific evidence points to the opposite. As humans we seek a sentinel event when something happens. It is natural. There are no reports of dysport causing panic attacks or the like. Most likely it was coincidental. Combining botox with dysport is done by some practioners and works fine. There have been no reported adverse effects in the literature. Just something to keep in mind.
Reply
Did your provider ask you about any allergies you might have to any of the components for botox and dysport? They should have reviewed this information and the new disclosure of side effects (as required by the FDA). ALthough the products are not any different the FDA recently changed the warnings on ALL BTX-A's and has required that all providers review the Safety and Medication Guide with ALL patients being traeted on EVERY visit.
Reply
Name not provided

I was not given enough information about this

Was this review helpful? 4 others found this helpful